I recently bought RedMD from Amazon and first use of 30 min gave me glow, dryness and a large brown line on each side of nasolabial folds, I also get burning sensation in the area. I hv Indian skin tone - neither white nor dark more like Olive. Do you think this brown spot will go away? What shall I do? Shall I stop using IPL?
Got Brown Spot from Using At-home IPL Device! What Should I Do From Here?
Doctor Answers 3
IPL Devices and Darker Skin
Because darker and ethnic skin types have a propensity for pigment issues, preparation with pigment suppressing products, such as hydroquinone or arbutin, and regular use of a retinoid, are standard pre-treatment protocol for most procedures (especially pulsed light, laser treatments and some chemical peels). These products also are prescribed to resolve most pigment issues.
So, Rhea13, stop using this device, and schedule an appointment with your dermatologist. It sounds as if your problem quickly can be resolved with the proper products. But take no chances in DIY treatments; remember, darker skin types usually require a more cautious approach than the fairer types.
Have a question? Ask a doctor
At Home IPL Machine...
Hard to say without seeing you however, I would recommend not using such treatments. It would be wise to follow up with a provider that has experience with IPLs and Lasers.
Dr. Grant Stevens
At home IPL devices
Even though the IPLs are extremely low wavelengths, at home IPL devices, in my opinion, are excessively dangerous because untrained people use them, and in most cases, overuse them and burn themselves. Stop using your machine. Consider seeing a dermatologist. Your brown line is post inflammatory hyperpigmentation, which can go away over time, but can go away faster with treatment and prescriptions from a professional.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.